Evra Patch & Weight Gain


Buy Contraceptive Evra Patch »

A big worry for many women is whether they are going to gain weight whilst being on the contraceptive patch. There are mixed reviews in this area. Some report that there is no weight gain whereas others report quite a significant amount gained. Many women are reluctant to go on the contraceptive patch or any hormonal contraceptive for that matter due to the risk of weight gain and others may discontinue the contraception if it is a significant increase in weight. Some women actually experience a weight loss when using the contraceptive patch as they lose their appetite. This is a finding that needs to be more thoroughly researched and it seems that it is difficult to determine if you will gain weight whilst using the contraceptive patch.

Therefore it depends on the woman. Some women found that the contraceptive patch made them gain between 10-30 pounds whilst they were using it. They also found that when they tried to reverse this weight gain, they had difficulty shedding the pounds. Weight gain when on the contraceptive patch is quite worrying depending on the weight you are to begin with because if you weigh over 198 pounds then the patch is not as effective. Therefore you may have gone over this weight and not noticed so you may not be as protected as you thought.

Weight gain is a possible side effect as one of the other side effects of the patch is bloating and fluid retention which is going to add to your weight. If you are unhappy with the amount of weight gained or are worried if this will affect the effectiveness of the patch then visit your doctor with your concerns.


« Evra Patch Bleeding & Spotting Evra Patch & Depression »